VOL. 1 · NO. 1 | 2007
 
VIEW ALL ABSTRACTS +
Articles
Krzysztof Ciesielski
Banach J. Math. Anal. 1 (1), 1-10, (2007) DOI: 10.15352/bjma/1240321550
KEYWORDS: Banach, functional analysis, Scottish Cafe, Lvov School of mathematics, Banach space, 01A60, 46-03, 46B25
Liyun Tan, Shuhuang Xiang
Banach J. Math. Anal. 1 (1), 11-22, (2007) DOI: 10.15352/bjma/1240321551
KEYWORDS: isometry, stability, additive mapping, conservative distance, 39B82, 44B20‎, 46C05
Chun-Gil Park
Banach J. Math. Anal. 1 (1), 23-32, (2007) DOI: 10.15352/bjma/1240321552
KEYWORDS: Hyers-Ulam-Rassias stability, functional equation, homomorphism in quasi-Banach algebra, p-Banach algebra, generalized derivation, 39B52‎, 46B03, 47Jxx
Ken-Ichi Mitani, Kichi-Suke Saito
Banach J. Math. Anal. 1 (1), 33-42, (2007) DOI: 10.15352/bjma/1240321553
KEYWORDS: B-convexity, J-convexity, superreflexivity, ‎absolute norm, $\psi$-direct sum, 46B20, 46B25
Valerii A. Faiziev, Prasanna K. Sahoo
Banach J. Math. Anal. 1 (1), 43-55, (2007) DOI: 10.15352/bjma/1240321554
KEYWORDS: additive character of a group, bihomomorphism, Drygas functional equation, Homomorphism, Jensen functional equation, Metabelian group, n-Abelian group, quadratic functional equation, 39B52‎, 39B72
Boris Paneah
Banach J. Math. Anal. 1 (1), 56-65, (2007) DOI: 10.15352/bjma/1240321555
KEYWORDS: strong, weak and Ulam stability, Cauchy operator, Jensen operator, a priori estimate, 39B22, 39B52‎
Vladislav F. Babenko, Mariya S. Churilova
Banach J. Math. Anal. 1 (1), 66-77, (2007) DOI: 10.15352/bjma/1240321556
KEYWORDS: inequality of Kolmogorov type, hypersingular integrals, approximation of operators, 26D10, 41A17, 41A44
Dijana Ilisevic, Sanja Varosanec
Banach J. Math. Anal. 1 (1), 78-84, (2007) DOI: 10.15352/bjma/1240321557
KEYWORDS: the Cauchy-Schwarz inequality, semi-inner product C*-module, semi-inner product H*-module, 46L08, 26D07
Aleksandar S. Cvetkovic, Gradimir V. Milovanovic, Marija P. Stanic
Banach J. Math. Anal. 1 (1), 85-90, (2007) DOI: 10.15352/bjma/1240321558
KEYWORDS: trigonometric polynomials of semi-integer degree, orthogonality, Gaussian type quadratures, 65D30, 42A05
Soon-Yeong Chung, Young-Su Lee
Banach J. Math. Anal. 1 (1), 91-100, (2007) DOI: 10.15352/bjma/1240321559
KEYWORDS: Hyers-Ulam-Rassias stability, Jensen functional equation, 39B82, 39B52‎
Abraham A. Ungar
Banach J. Math. Anal. 1 (1), 101-116, (2007) DOI: 10.15352/bjma/1240321560
KEYWORDS: hyperbolic square, Mobius transformation, hyperbolic geometry, gyrogroups, gyrovector spaces, 51B10, 51M10, 30F45, 20N05
Jacek Chmielinski
Banach J. Math. Anal. 1 (1), 117-124, (2007) DOI: 10.15352/bjma/1240321561
KEYWORDS: mappings preserving orthogonality, Birkhoff-James Orthogonality, semi-inner-product, approximate orthogonality, stability, 46B20, 46C50, 39B82
Go Hirasawa, Takeshi Miura, Hirokazu Oka, Sin-Ei Takahasi
Banach J. Math. Anal. 1 (1), 125-130, (2007) DOI: 10.15352/bjma/1240321562
KEYWORDS: Hyers-Ulam-Rassias stability, multipliers, ring derivations, 46J10
H. M. Srivastava
Banach J. Math. Anal. 1 (1), 131-138, (2007) DOI: 10.15352/bjma/1240321563
KEYWORDS: Jacobi functions, Jacobi polynomials, Gauss hypergeometric function, Riemann-Liouville fractional derivative, Laguerre function, Bessel function of the first kind, Krasikov's uniform bound for the Bessel function, confluent hypergeometric function, Landau's inequalities for the Bessel function, Love's inequalities, Luke's bound for the confluent hypergeometric function, Olenko's bound for the Bessel function, 26A33, 33C45, 26D15, 33C15
Agostino Prastaro
Banach J. Math. Anal. 1 (1), 139-147, (2007) DOI: 10.15352/bjma/1240321564
KEYWORDS: PDE's geometry, bordism groups, stability, functional stability, 58J32, 55N22, 57R67, 57R90, 39A11
Back to Top